# SDR ASAA2018073125585

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 36,817 hours, 11,189 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED ON PRESSURIZATION CONTROL PANEL. ALTN GREEN LIGHT ILLUMINATED. GROUNDED - YES. RECYCLED SWITCH TO MANUAL AND BACK TO AUTO. GOOD FOR SERVICE.
